Reduction to an ordinary Tricomi problem of one of its generalizations relating to a system of equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 336-338
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a18,
author = {M. G. Krasil'nikov},
title = {Reduction to an ordinary {Tricomi} problem of one of its generalizations relating to a system of equations},
journal = {Differencialʹnye uravneni\^a},
pages = {336--338},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a18/}
}
TY - JOUR AU - M. G. Krasil'nikov TI - Reduction to an ordinary Tricomi problem of one of its generalizations relating to a system of equations JO - Differencialʹnye uravneniâ PY - 1994 SP - 336 EP - 338 VL - 30 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_2_a18/ LA - ru ID - DE_1994_30_2_a18 ER -
M. G. Krasil'nikov. Reduction to an ordinary Tricomi problem of one of its generalizations relating to a system of equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 336-338. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a18/